# SDR AALA20011633

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED AT STATION 1304.  REMOVED DAMAGED AREA OF NR 3 SEAT TRACK, ALODINED AND PRIMED AND INSTALLED SEAT TRACK PLUG PER SRM 53-05 FIG 4A.  (M)
